To make high-quality research more accessible and easier to explore.

Fields:
2 results ✕ Clear filters

The Keynesian Equations and the Balance of Payments

Review of Economic Studies 1940 7(3), 180-184
The Keynesian Equations and the Balance of Payments Get access M. Bronfenbrenner M. Bronfenbrenner Chicago, Illinois Search for other works by this author on: Oxford Academic Google Scholar The Review of Economic Studies, Volume 7, Issue 3, June 1940, Pages 180–184, https://doi.org/10.2307/2967405 Published: 01 June 1940